# SDR UPS07849735

- Difficulty date: May 1, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOWL ODOR EMITTING FROM RT PACK.  OPERATED THE RT PACK WITH A GROUND CART AND WITH THE NR 3 AND NR 4 ENGINES SEPARATELY PER AMM 21-55-00-5.  ENSURED NO FUMES OR ODORS CAME FROM THE RIGHT PACK.  COMPLIED WITH H136216, NO FUMES OR ODORS DURING RIGHT PACK OPERATION.  A/C IS OK FOR SERVICE.
